# SDR GUUA06260701

- Difficulty date: June 26, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 23,173 hours, 27,471 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9244 FLL/GGT DURING APPROACH THE LANDING GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED WITH THE GEAR HANDLE IN THE DOWN POSITION.  NOSE GEAR INDICATED UNSAFE CONDITION.  RECYCLED LANDING GEAR OBTAINED GOOD INDICATIONS.  REPLACED NOSE GEAR DOWNLOCK SWITCH AND ADJUSTED. OPERATIONAL CHECK NORMAL.
